MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment using gore® excluder® aaa endoprosthesis for abdominal aortic aneurysm.Non-gore bare metal stents (luminexx) were implanted to reline bilateral legs.The patient tolerated the procedure.On (b)(6) 2021, it was reported that bilateral common iliac became aneurysmal in the treated area.Endoleaks were noted bilaterally.The bilateral internal iliac arteries were embolized, and additional stent grafts were deployed to extend the device to bilateral external iliac artery.The patient tolerated the procedure.(this was reported on mfr report # 2017233-2021-02392) on (b)(6) 2021, a type iii disconnect endoleaks between the trunk-ipsilateral leg endoprosthesis and contralateral leg endoprostheses was discovered by postoperative computer tomography image.On (b)(6) 2021, the patient underwent reintervention.Bilateral limbs were relined with additional stent grafts.The type iii endoleaks were resolved.During the procedure, a slight type ii endoleak was observed, and the endoleak will be monitored.The patient tolerated the procedure.The physician stated as follows; the bms (luminex 14mm-60mm) on both sides that implanted in initial procedure had been deployed from a higher position than expected.The physician speculated that the endoleak occurred because the proximal portion of the contralateral leg endoprostheses implanted august 19 did not achieve sufficient overlap seal with the luminex devices.
 
Additional Manufacturer Narrative
H6: investigation findings and investigation conclusion codes.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
douglas rhodes
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12507697
Report Number2017233-2021-02393
Device Sequence Number5159317
Product Code MIH
UDI-Device Identifier00733132610228
UDI-Public00733132610228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberPXT261414
Device Catalogue NumberPXT261414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer08/23/2021
03/11/2022
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date09/23/2021
03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale